Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diagnosed with cops and hep c. Taking inhaler. What is the proper treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
A woman I know has been diagnose with cops,inhaler does no good,humidifier helps clear breathing passage,she also has hep.c for many yrs.she goes to pain management for neck and back injury.she's on roxycodone'and morphine in the last week she's been sleeping endlessly.she won't go to her primary care physition,don't know what to do,scared for her it's like she saint's to die.
Posted Fri, 5 Apr 2013 in Lung and Chest disorders
Answered by Dr. Payman Hajiazim 25 minutes later
Hi there, thanks for asking. chronic obstructive pulmonary disease is a risk factor for sleep apnea. Taking roxycodone and morphine is also a great risk factor for sleep apnea. People who have sleep apnea may not be aware of that for many years. They sleep endlessly sometimes since their sleep is not sufficient for them. You should ask her if she snores, if she drools on her pillow, if she has dry mouth when she awakens or in the middle if the night, if she goes frequently to the washroom in the middle of the night, if she is obese, if she has hypertension. If she has some of these symptoms, she has probably apnea in sleep time and it should be treated. I wish her a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor